MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device separation occurred.A 135/20 renegade hi-flo was selected for a uterine fibroid embolization (ufe) procedure.During preparation, the device got separated when trying to remove it from the hoop.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Returned product consisted of a renegade hi-flo micro-catheter in the hoop.The device was easily removed from the hoop.Analysis of the tip, and inner/outer shaft included a microscopic and visual inspection.Inspection revealed the outer shaft was separated 74mm from the strain relief with the inner shaft stretched between the separation.Inspection of the remainder of the device, apart from the damage observed revealed no other damage or irregularities.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9335000
Report Number2134265-2019-13904
Device Sequence Number1735101
Product Code KRA
UDI-Device Identifier08714729280644
UDI-Public08714729280644
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2022
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0023510266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1